Bridgette

194d

so my doctor prescribed me some medicine for my ADHD and I've had the jitters and headache and shakes and dizziness on all of them . I've tried 6 so far and my doctor legit said this is it .

how is that possible I know so many people that take medicine and says he helps them so much

Attention-Deficit Disorder

Dizziness

Dopamine

Norepinephrine

Headache

Guanfacine

Congestive Heart Failure (CHF)

View all
  • amethystvalor

    194d

    Depending on the medication you might need to take it with food. I'm on Vyvanse and my Dr said "do not take it on an empty stomach, you will not have a good time". Maybe try that if you aren't?

    • Bridgette

      194d

      why do you need to take it with food? Does it cause you tummy issues? Cuz that's not what happens to me. Also I usually can eat before hand and never eat again cuz my side affects suck.

      • amethystvalor

        194d

        everyone is different with meds. My Dr said that taking it on an empty stomach can make you sick (dizzy, jittery, headache). She actually takes Vyvanse as well and was saying from experience

  • otherworldgirl

    194d

    While a lot of people benefit from adhd meds, I also know it doesn’t work for a lot of people. I’ve never been able to go on adhd meds due to health issues

    • Bridgette

      194d

      well I don't have any other health issue other than mental ? Which I'm trying to fix but I can't which sucks cuz again people say they can be focus and I wish I had that :(

  • rj.crow

    194d

    I tried a ton of different meds, and none of them worked even a little bit for me. I ended up having to just learn coping mechanisms and tricks to manage it.

  • chihiro.sen

    194d

    if regular stimulants dont work for you can ask your doctor if theres another type of drug that may help. i take dopamine reuptake inhibitor that is supposed to help with depression and adhd, and while it doesnt have as much of an effect as a stimulant for me, jt might help

  • Bridgette

    194d

    I already take anxiety medication. Can I ask what u take ?

  • k_k

    194d

    My dr has mentioned a few non-stimulant medications that can help manage adhd, like guanfacine and wellbutrin. Wellbutrin made me really nauseous, but i already have chronic nausea, and I have a couple friends who it has worked for. I believe it's an SNRI, so basically an antidepressant that increases norepinephrine and dopamine, thus helping with adhd i think? I'm not sure, but you could try chatting with your doc about non-stimulant options. Most stimulant options caused me problems too, but focalin has worked great. best of luck!!

    • Bridgette

      192d

      hey I messaged you

  • dopaminedeficient

    192d

    How long were you on the medicine for though? Those side effects usually go away as ur system adjusts to taking them

  • Bridgette

    191d

    Only a day cuz I've had meds in the past that made me do that and well next day I felt terrible . Kinda don't wanna keep missing work cuz of a pill I'm intentionally taking

    • dopaminedeficient

      190d

      ohh that makes sense. Maybe u could start with the smallest dose of the med they prescribe and stay on that for a while to let ur body adjust and then gradually increase it until u get focus

  • Bridgette

    189d

    I have been at the lowest dose.

  • IcedChai

    188d

    It really is a lotnof trial and error. How long are you taking them before switching? For me the symptoms went away after 2 weeks straight of taking them. Look in to Lions mane its a supplement ive been recommended to try for ADHD and brain health overall with no known side effects

    • Bridgette

      188d

      well only for a day do you really think I wanna have headaches zombie feeling and dizziness and I feel like I'm going to have a heart attack why would I continue to keep taking a medicine that does that to me? I get you said it can take a while but sorry I don't wanna feel like that for 2 weeks.

  • Bridgette

    187d

    Oh yes thanks sweetie❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.